# SDR ASAA2025122363304

- Difficulty date: December 23, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 35,782 hours, 11,065 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: 411A221827A
- Condition: Detached
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR CATCHING ON SEAL. DOOR WOULD NOT OPEN. GROUNDED - YES. SECURED L2 DOOR INTERIOR SEAL. NOT PRESSURIZATION SEAL WITH NON-FLAMMABLE TAPE TO PREVENT DOOR FROM CATCHING ON SEAL. CHECKED AND RELEASED PER "INT" REF MEL 25-10E. REMOVED AND REPLACED L2 DOOR SEAL REF AMM 25-21-24/401 THIS CLEARS INT.
